Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Ryan L. Gunderson    :recent first  alphabetical  combined  bibtex listing:

Papers Published

  1. D. Campos, R. Gunderson, S. Morey, C. Paulsen, and T. Polstra, Depths and Cohen-Macaulay properties of path ideals, Journal of Pure and Applied Algebra, vol. 218 no. 8 (August, 2014), pp. 1537–1543

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320